A general differentiation theorem for superadditive processes

Tom 83 / 2000

Ryotaro Sato Colloquium Mathematicum 83 (2000), 125-136 DOI: 10.4064/cm-83-1-125-136

Streszczenie

Let L be a Banach lattice of real-valued measurable functions on a σ-finite measure space and T={$T_t$: t < 0} be a strongly continuous semigroup of positive linear operators on the Banach lattice L. Under some suitable norm conditions on L we prove a general differentiation theorem for superadditive processes in L with respect to the semigroup T.

Autorzy

  • Ryotaro Sato

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek